Document Detail


Survival following cardiogenic shock caused by acute left main coronary artery total occlusion. A case report and review of the literature.
MedLine Citation:
PMID:  9040272     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
The authors describe a fifty-five-year-old Japanese man with an acute extensive anterior myocardial infarction associated with a total occlusion of the left main coronary artery. The patient suffered cardiogenic shock and was treated successfully with rescue percutaneous transluminal coronary angioplasty and an intraaortic balloon pump (IABP) after unsuccessful intracoronary thrombolysis. Ten days after admission, he was weaned from IABP, and recovery-phase coronary angiography revealed no significant coronary artery stenosis and an ejection fraction of 32% by left ventriculography. The patient was discharged from the hospital without any ischemic findings.
Authors:
T Itoh; K Fukami; S Oriso; J Umemura; J Nakajima; H Obonai; K Hiramori
Publication Detail:
Type:  Case Reports; Journal Article; Review    
Journal Detail:
Title:  Angiology     Volume:  48     ISSN:  0003-3197     ISO Abbreviation:  Angiology     Publication Date:  1997 Feb 
Date Detail:
Created Date:  1997-03-19     Completed Date:  1997-03-19     Revised Date:  2005-11-16    
Medline Journal Info:
Nlm Unique ID:  0203706     Medline TA:  Angiology     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  163-71     Citation Subset:  IM    
Affiliation:
Second Department of Internal Medicine, Iwate Prefecture Fukuoka Hospital, Japan.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Angioplasty, Transluminal, Percutaneous Coronary
Arterial Occlusive Diseases / complications*
Coronary Angiography
Coronary Disease / complications*
Humans
Intra-Aortic Balloon Pumping
Male
Middle Aged
Myocardial Infarction / complications*,  physiopathology
Plasminogen Activators / therapeutic use
Shock, Cardiogenic / etiology*,  physiopathology,  therapy
Thallium Radioisotopes / diagnostic use
Thrombolytic Therapy
Tissue Plasminogen Activator / therapeutic use
Tomography, Emission-Computed, Single-Photon
Treatment Failure
Chemical
Reg. No./Substance:
0/Thallium Radioisotopes; EC 3.4.21.-/Plasminogen Activators; EC 3.4.21.68/Tissue Plasminogen Activator

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Physical therapy improves venous hemodynamics in cases of primary varicosity: results of a controlle...
Next Document:  Cholestyramine therapy for quinidine-induced diarrhea. Case reports.